I have been taking kliovance tablets for several years, as much as anything to help with my bone density as I was diagnosed with ostiopenia a few years ago. I am now wondering whether to cease taking HRT altogether in favour of a herbal remedy. I would be grateful to hear from anyone else in a similar situation as I certainly don't want to experience hot flushes etc. etc. and I don't know whether simply to stop taking the tablets or to reduce the dosage slowly. Should I begin taking some alternative medication, such as Serenity, before or after stopping taking Kliovance ? My doctor isn't much help to be frank, other than harping on about the dangers of breast cancer; this irritates me because I would rather deal with what I actually HAVE, ie. low-ish bone density, rather than worrying about something that MIGHT happen in the future ! Hoping to hear from you !
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.